# SDR UIEA2018090901929

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,792 hours, 19,291 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG L STRUT DUCT LEAK. PERFORMED WING AND BODY DUCT LEAK DETECTION BITE PROCEDURE IAW FIM 26-18 FAULT TREE 804 AND FOUND NO DEFECTS AT THIS TIME.
